Next Article in Journal
Theoretical and Numerical Study of Self-Organizing Processes in a Closed System Classical Oscillator and Random Environment
Next Article in Special Issue
Basic Contractions of Suzuki-Type on Quasi-Metric Spaces and Fixed Point Results
Previous Article in Journal
A Method for Reducing Transcendental Dispersion Relations to Nonlinear Ordinary Differential Equations in a Wide Class of Wave Propagation Problems
Previous Article in Special Issue
Interpolative Meir–Keeler Mappings in Modular Metric Spaces
 
 

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 3867

Article: Representation of Lipschitz Maps and Metric Coordinate Systems
Authors: by Roger Arnau, Jose M. Calabuig and Enrique A. Sánchez Pérez
Link: https://www.mdpi.com/2227-7390/10/20/3867

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop